# SDR SIMA0214

- Difficulty date: January 21, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Avionics Rack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PSM - FLT 4611 - AVIONICS RACK SMOKE DETECTION LIGHT CAME ONE IN FLIGHT ALONG WITH A SMOKE SMELL FROM THE FLIGHT ATTENDANT.  DECLARED EMERGENCY AND LANDED AT PSM.  ISSUED MEL 26-3.  MAINTENANCE CLEANED CANNON PLUG.  REINSTALLED AVIONICS DOOR.  OPERATIONAL CHECK WAS GOOD.  NO DEFECTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
